MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYR 3ML LL W/NDL SFTYGLD 21X1-1/2 RB TW; SYRINGE, ANTISTICK

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYR 3ML LL W/NDL SFTYGLD 21X1-1/2 RB TW; SYRINGE, ANTISTICK
Catalog Number 305909
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.E4.The initial reporter also notified the fda on 28-feb-2026: medwatch report is mw5184937.
 
Event or Problem Description
It was reported, syr 3 ml ll w/ndl sftygld 21 x 1-1/2 rb, safety guard on needle failed.Half of the guard broke and the needle remained exposed after activating the safety.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Additional information: h.Attached medwatch.Investigation summary: based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.

Brand Name
SYR 3ML LL W/NDL SFTYGLD 21X1-1/2 RB TW
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24885954
Report Number1911916-2026-00178
Device Sequence Number10330505
Product Code MEG
UDI-Device Identifier00382903059096
UDI-Public(01)00382903059096(17)300331(10)5093014
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305909
Device Lot Number5093014
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown